Dynamics of a ring polymer in a gel

TitleDynamics of a ring polymer in a gel
Publication TypeJournal Article
Year of Publication1994
AuthorsSP Obukhov, M Rubinstein, and T Duke
JournalPhysical Review Letters
Pagination1263 - 1266
Date Published01/1994

We present a simple scaling theory of the dynamics of a ring polymer in a gel. In the absence of excluded volume interactions, we predict that the translational diffusion coefficient D varies with the molecular weight M as D approximately M-2 and the longest relaxation time T scales as T approximately M5/2. The results of numerical simulations support these findings.

Short TitlePhysical Review Letters